# SDR 98ZZZX1621

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 206010336005
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY AT TWO PLACES.  SEE BELL MM L-3 FIG 62.21.  AT TEAR DOWN FOUND LINK ASSY BEARINGS AND SPACERS WORN BEYOND LIMITS, TOTAL TIME OF PARTS LESS THAN 1,000 HRS/1 YEAR SINCE REPLACEMENT.
